# SDR DALA13006239018

- Difficulty date: January 24, 2013
- Submitted: February 6, 2013
- Operation: Air carrier
- Aircraft: N918DE
- Make and model: Doug MD-88
- Aircraft serial: 49959
- Aircraft time: 50,827 hours, 37,042 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Cable
- Condition: Frayed
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, KEVLAR CABLE INT TAILCONE FRAYED AT CAM ATTACH POINT.  R & R KEVLAR CABLE IAW AMM.  KEVLAR CABLE TO TAILCONE RELEASE MECHANISM CAM WILL BE ACCOMPLISHED ON AMDS 5350-01077-0101.
